Posted by Paintmom on December 31, 2004, at 21:58:25
In reply to Re: topomax » Paintmom, posted by rainy on December 31, 2004, at 21:04:36
your post made me feel good ....like you totally understand...that's just how I felt...OMG I have a "real" mental illness...I always just thought I was dropped off from another planet...but nine out of ten randomly quieried people will tell you I'm a lot of fun at parties!! I think I am more up than down.....but thats just since I got separated....I was down from when I said I DO....for 13 years tills I said I'm DONE....
Anyway...the NP is neat...all these shrinks...and no one ever really helped me....She knew right away...yes I believe she is going to raise my topamax...but I am very med sensative....and I don't want side effects that will prohibit me from driving or being effective in my life. Hopefully it will even out my sleep stuff....I just really want to ditch the elavil...cause every time I am off it for a week...I loose 2 pounds immediately....but am exhausted and end up getting sick (like now iwth bronchitis)
Happy New Year
and thanks for posting